I just bought some Nytol (Diphenhydramine) as I have been having trouble sleeping the last few days. I have an exam early tomorrow and my plan was to take some if I can't get to sleep tonight. My main concern is that the half life is around 12 hours. That surely means that half the drug could still be in my system during the exam. Does anybody know what affects Nytol has the morning after? I could always go get something herbal but I always doubt there effectiveness.
Diphenhydramine makes me feel hung over in the morning. I won't take it for that reason. The half life is 4 hrs.
This is for you to find out, because it may hit harder in the morning if you just took it on a short nights sleep. Get a cup of caffeinated coffee and have the real cream and sugar. Feel good about yourself and your life too. Try on nights to not study just before sleep. Also just stay in bed with the lights out and rest quietly. You may be a light sleeper but staying in bed will take your
through the night. Also do not snack a bunch after the evening meal. Avoid the alcohol times of college if possible. Start transcendental meditation to supercharge your life.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jul 2013 • 2 answers
Updated 1 Sep 2014 • 4 answers
Updated 13 Nov 2017 • 1 answer
Updated 26 Dec 2018 • 5 answers
Updated 30 Oct 2018 • 1 answer